# SDR QXEA0202058

- Difficulty date: September 9, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 1,916 hours, 1,552 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: D98C09602
- Part serial: 479
- Condition: Failed
- Location: Fuel System
- Part time: 268 hours, 219 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI - AT FL 390, BOTH FUEL PUMPS CAME ON AND STAYED ON FOR ABOUT 1 HOUR.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE RIGHT PRIMARY EJECTOR PRESSURE SENSOR.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
